Advertisement

Can colchicine be overdosed?

Like many other drugs, colchicine can certainly be overdosed. If you or someone you know think that an overdose has occurred, seek immediate medical attention and call your local poison control center.

Some symptoms of overdose may include:
  • Diarrhea
  • Bleeding or bruising that is unusual or unexpected
  • Muscle weakness or pain
  • Nausea and/or vomiting
  • Numbness in the toes or fingers
  • Pale or gray tongue, lips or palms of the hands
  • Sore or swollen throat, chills, fever or any other sign of infection
  • Stomach pain or cramps
  • Tiredness or weakness

Continue Learning about Muscoloskeletal Agent

How effective is leflunomide at treating psoriatic arthritis?
Donna Hill Howes, RNDonna Hill Howes, RN
There has been very little research on using leflunomide to treat psoriatic arthritis. Small studies...
More Answers
How does leflunomide interact with other medications and foods?
Donna Hill Howes, RNDonna Hill Howes, RN
People taking leflunomide should avoid receiving live vaccines. If you are taking an immunosuppress...
More Answers
What is baclofen?
Donna Hill Howes, RNDonna Hill Howes, RN
Baclofen (Lioresal) may help some people with acid reflux that does not improve with other drug trea...
More Answers
Could I be allergic to denosumab?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Some people are allergic to denosumab, a medicine used to treat thinning and weakening bones (known ...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.